Confirm

Are you sure?

Comfirm Cancel

Login http://www.becomegorgeous.com/users/auth/facebook

Or Login using BecomeGorgeous

Register

Please fill the form below and follow the further instructions.

By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.

Recommended

http://www.becomegorgeous.com/users/auth/facebook
Password Recovery

You are about to receive a email from us please make sure to check your spam or junk folder and add our email email@bg.com to your contact list.

Thank you!

Ashley Brandon

Large

Aries

Status

General
Female
23 Mar 1994

  • 5478 Rank

  • 3 Points

Thumb

ashlangel1 asked:

01 Jun 2010

I took too many pills and im scared

i took 2 600mg pills ( they were white) 1 small 5mg( i think) it was white and 4 gel cap midol. my throat hurts and is insanly dry my face feels numb. am i going to b ok?

Answers

juicystar07

juicystar07 says:

Posted on 08 Jun 2010

go to an adult. hopefully they will take you to the hospital. maybe for future reference you shouldn't eat something if you don't know what it is. i hope you'll be okay.

mistress1209

mistress1209 says:

Posted on 01 Jun 2010

i'm worried that you even had the time to go online and post this question! you should've called for help right away!

lorii_grace

lorii_grace says:

Posted on 01 Jun 2010

you should have called poison control

when my little sister was .. 9 or so... she took like, half a bottle of kids multivitamins xD because she loved them like candy..

they can tell you what to do and what your symptoms might be and went to seek professional care..

just so you know, for next time!

sarahmiller

sarahmiller says:

Posted on 01 Jun 2010

hey, you can be in deep trouble. just reach out or call out for help. you need immediate medical attention.



http://www.depression-guide.com/

shadyca

shadyca says:

Posted on 01 Jun 2010

okay, I usually take too many pills due to enormous pain caused by my my period (and several other problem) but I ALWAYS read the instructions! I ALWAYS know what I take and how many I should take and I know with which other pills I shouldn't mix them! have you tried reading that little paper you get with your pills? ohh, news flash-those are important instructions. if you're already taking pills, take them responsibily and with someone's supervision. you can't just take them cause you feel like taking them. and NEVER mix! never! it's same as with alcohol. never mix. go get your mother and let her take you to doctors.

barbipixi

barbipixi says:

Posted on 01 Jun 2010

you took pills and you don't know what they were!



no you're not ok



call your mom and tell her what happened. you may need to go to the ER

dinosaurslykktechno

dinosaurslykktechno says:

Posted on 01 Jun 2010

vvvv i agree...

if no ones home

go ask your neighbor

for help.

Login To Answer